Question about nausea and hives

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

freename
Regular Member


Date Joined Jan 2008
Total Posts : 40
   Posted 7/22/2009 8:59 AM (GMT -7)   
Hi All-
 
I have a quick question. Several weeks ago I had an upper GI test and biopsy done. They found inflammation in my stomach lining. Ever since that test I have had bouts of nausea almost daily. I do take methotrexate and will feel this the odd time on Sundays but it sees like an everyday thing now. Also  a week ago I started to get a few itchy hives which settled a couple of days later, but marks are still there. Now I have even more on my stomach and arms. Does this have to do with MCTD? or my nausea?
Thanks
 
Liz
 
Oh and I am not on new meds or anything

bonzi
New Member


Date Joined Jul 2014
Total Posts : 5
   Posted 7/23/2014 1:49 PM (GMT -7)   
Liz, I am diagnosed with MCTD. My flare ups always include horrific itching. I am in the middle of a lengthy flare up right now. The itching is unbearable. No leisions or hives tho, just itching. I have scratched so hard, I have created some welts on my shoulders and the back of my arms. I do not think the itching is topical. Nothing works to subside the itching. No cremes or ointments or lotions penetrate the problem. I sleep with ice packs on the affected areas. Anyone else experience such itching with their 'flare ups' ? What remedies are there? Please help !!!!!!!!!!!!

bonzi
New Member


Date Joined Jul 2014
Total Posts : 5
   Posted 7/23/2014 1:51 PM (GMT -7)   
I directed a post to Liz, but if anyone can help me, I would greatly appreciate it.
Thanks, Bonzi

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 7/23/2014 4:37 PM (GMT -7)   
Bonzi,

As you can see from the other thread where you posted the same question, Bonzi, your itching may be a kind of neuropathy (nerve inflammation). Some people experience it as "pins & needles". There are medications to subdue inflammation that may provide some relief. Talk to your rheumy and/or neurologist about it.

You may want to create a thread of your own introducing yourself and your background instead of pinning your question to threads about other mctd issues.

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 7/23/2014 7:51 PM (GMT -7)   
Freename,

I am not aware of any connections between tests & nausea - this sounds like something you should ask you Dr about if it continues much longer. Are you taking anything besides MTX? Some of our meds they tell us to take an antacid with it because of side effects, but you should check with your Dr.

I doubt the hives have to do with the nausea, but the hives may have something to do with the MCTD. It may be that the testing caused even more inflammation that what they found and that the inflammation is causing the hives. If they don't go away soon I suggest checking in with your rheumy to see if you can get them under control.
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
DIAGNOSING LUPUS & LUPUS RESOURCES
"Life is far too important to be taken seriously." - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:32 AM (GMT -7)
There are a total of 2,733,408 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
225 Guest(s), 2 Registered Member(s) are currently online.  Details
vanagirl, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer